# SDR 06FDEA03450

- Difficulty date: September 27, 2006
- Submitted: September 28, 2006
- Operation: Air carrier
- Aircraft: N285FE
- Make and model: Boeing 727233
- Aircraft serial: 22622
- Aircraft time: 40,849 hours, 24,997 cycles
- Engine: Pwa JT8D17
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 800 S14r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERIOR CABIN, BS 800 FRAME IS CRACKED AT STR 14R, AT RADIUS AREA.  REMOVED FRAME SECTION BS 800 STR 14R TO 18R AND REPLACED IAW SRM 51-30-5 AND 51-30-2.
